# SDR UPS06448121

- Difficulty date: August 10, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Part number: 65B0963139
- Condition: Damaged
- Location: Bs 940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D LT BS 940 FRAME TO TENSION TIE CONNECTION FOUND FASTENER HOLE OVAL AT TENSION TIE FWD CHANNEL.  M/D LT BS 940 FRAME TO TENSION TIE FWD CHANNEL REPAIRED AS PER RS R53-25-35491.  CONTINUE INSPECTION IS REQUIRED AS PER RS R53-25-35491 AND UPS EO B747-5310-25111-A.
